# SDR IXXA060600O

- Difficulty date: August 25, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 82,386 hours, 20,998 cycles
- Engine: Ge CFM562C1
- Engine time: 22,692 hours, 5,381 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9026M70G01
- Part serial: 693492
- Condition: Flamed Out
- Location: Nr 2
- Part time: 22,692 hours, 5,381 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM FJDG TO WSAP NR 2 ENGINE FLAMED OUT. THE CREW CONTINUED TO WSAP WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE ENGINE IAW ALL APPLICABLE DATA. NO DEFECTS WERE FOUND. THE FUEL FILTERS WERE INSPECTED, NO CONTAMINATION FOUND. NEW FUEL FILTERS WERE INSTALLED. MAINTENANCE PERFORMED ENGINE RUNS, ALL PARAMETERS WERE WITHIN LIMITS. THE AIRCRAFT WAS RETURNED TO SERVICE.
